About this Journal Submit a Manuscript Table of Contents
Journal of Mathematics
Volume 2013 (2013), Article ID 895876, 5 pages
http://dx.doi.org/10.1155/2013/895876
Research Article

Optimization of the Forcing Term for the Solution of Two-Point Boundary Value Problems

Dipartimento di Matematica “F. Brioschi”, Modellistica e Calcolo Scientifico (MOX), Politecnico di Milano, Via Bonardi 9, 20133 Milano, Italy

Received 28 August 2012; Accepted 1 January 2013

Academic Editor: Alfredo Peris

Copyright © 2013 Gianni Arioli. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. Mingotti, F. Topputo, and F. Bernelli-Zazzera, “Numerical methods to design low-energy, low-thrust sun-perturbed transfers to the moon,” in Proceedings of the 49th Israel Annual Conference on Aerospace Sciences, Tel Aviv-Haifa, Israel, March 2009.
  2. G. Arioli and M. Gamba, “An algorithm for the study of parameter dependence for hyperbolic systems,” MOX-Report 05/2011, http://mox.polimi.it/it/progetti/pubblicazioni/quaderni/05-2011.pdf.
  3. G. Arioli and M. Gamba, “Automatic computation of Chebyshev polynomials for the study of parameter dependence for hyperbolic systems,” MOX-Report 07/2011, http://mox.polimi.it/it/progetti/pubblicazioni/quaderni/07-2011.pdf.
  4. K. Makino and M. Berz, “Higher order verified inclusions of multidimensional systems by Taylor models,” in Proceedings of the 3rd World Congress of Nonlinear Analysts, part 5, Catania, Italy, July 2000.
  5. K. Makino and M. Berz, “Higher order verified inclusions of multidimensional systems by Taylor models,” Nonlinear Analysis: Theory, Methods and Applications, vol. 47, no. 5, pp. 3503–3514, 2001. View at Publisher · View at Google Scholar
  6. M. Berz and K. Makino, “Taylor models and other validated functional inclusion methods,” International Journal of Pure and Applied Mathematics, vol. 6, no. 3, pp. 239–316, 2003. View at MathSciNet
  7. M. Berz and K. Makino, “Taylor models and other validated functional inclusion methods,” International Journal of Pure and Applied Mathematics, vol. 4, no. 4, pp. 379–456, 2003. View at Zentralblatt MATH · View at MathSciNet
  8. M. Berz and K. Makino, “Higher order multivariate automatic differentiation, validated computation of remainder bounds,” Transactions on Mathematics, vol. 3, no. 1, pp. 37–44, 2004.
  9. G. Arioli and H. Koch, “Computer-assisted methods for the study of stationary solutions in dissipative systems, applied to the Kuramoto-Sivashinski equation,” Archive for Rational Mechanics and Analysis, vol. 197, no. 3, pp. 1033–1051, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. G. Arioli and H. Koch, “Integration of dissipative partial differential equations: a case study,” SIAM Journal on Applied Dynamical Systems, vol. 9, no. 3, pp. 1119–1133, 2010. View at Publisher · View at Google Scholar · View at MathSciNet